New Arrivals/Restock

Paracetamol Pain Reliever Softgels, 325mg, 20 Count

flash sale iconLimited Time Sale
Until the end
20
56
11

US$2.98 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
Used  US$1.99
quantity

Product details

Management number 240799428 Release Date 2026/07/16 List Price US$1.99 Model Number 240799428
Category

Discover the difference with Paracetamol Softgels. Our liquid-filled acetaminophen capsules deliver fast, effective relief right when you need it most. The rapid absorption means headaches, arthritis flare-ups, nagging back pain, and everyday muscle aches don't stand a chance. Get back to what matters faster, with powerful, reliable pain relief that's easy to swallow and gentle on your stomach. Choose Paracetamol Softgels for swift comfort and significant relief.

  • Paracetamol Pain Reliever Softgels, 325mg, 20 Count
  • Get dependable relief for your specific needs, quickly and effectively.
  • Experience powerful relief that gets to work fast
  • Choose the liquid-filled advantage for efficient, gentle, and swift relief that gets you back to your best.
  • Designed for maximum absorption, these softgels deliver the active ingredient fast, providing rapid relief from pain and fever
Over-the-counter medicine type Pain Relief, Fever Reducer
Health concern Body Aches & Pains, Joint Pain
Active ingredients Acetaminophen
Medicine strength 325mg
Dosage "take 2 softgels every 4 to 6 hours while symptoms last do not take more than 10 softgels in 24 hours do not use for more than 10 days unless directed by a doctor"
Instructions Apply the liniment cream to the affected area. It is important to wash the hands immediately following application.\n\nIf the liniment is used for muscle and joint aches in the hands, allow the cream to sit for 30 minutes before washing the hands. Individuals who use this liniment 3 to 4 times a day typically see results within a few weeks, however, if the analgesic liniment is not effective it is important to discontinue use and consult with a physician. Flanax Analgesic liniment can also be used in conjunction with pain reliever tablets for optimal pain relief.
Brand Paracetamol
Age group Adult, Senior
Form Softgels
Symptoms Back Pain;Fever;Headache;Menstrual Pain;Migraine;Muscle Pain;Muscle Tensions;Neck Pain;Oral Pain;Pain;Sore Throat;arthritis; foot pain
Flavor Not Flavored
Required storage condition Ambient Storage
Features Medicated
Inactive ingredients FD&C red #40, FD&C yellow #6, gelatin, glycerin, polyethylene glycol, povidone,propylene glycol, purified water, sorbitol special
Size 20 ct
Count per pack 20
Product net content parent 20 Count
Net content statement 20 Count
Product net content uom Count
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review